# SDR SIMA20170802002

- Difficulty date: August 2, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,142 hours, 28,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CONNECTOR FOR EMERGENCY LIGHTS FOUND BROKEN.  INSTALLED A NEW CONNECTOR IAW SWPM 20-21-00, OPS CHECKED GOOD IAW AMM 33-50-00.
